MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed that on (b)(6) 2025, perceval plus valve size m was implanted in the patient.Reportedly, the valve was visually inspected to exclude anomalous leaflet shape or stent in-folding, and then aorta was closed.Upon aortic unclamping, bleeding was observed near the annulus, but no paravalvular leak (pvl) was present.The aorta was re-clamped, and a visual inspection revealed that the bleeding originated from the lower part of the annulus on the right coronary cusp (rcc) side.As this area had not been manipulated during decalcification prior to valve implantation, it was suspected that interference from the perceval inflow ring may have contributed to the bleeding.Consequently, the perceval valve was explanted and replaced with a conventional valve.Reportedly, the surgical procedure was extended by approximately one hour.No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is still pending the receipt of the device.A follow up report will be provided upon receipt of the device and/or any further information.
 
Additional Manufacturer Narrative
Device has been received by the manufacturer.Investigation is ongoing and a follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h3, h6.The device was returned to the manufacturer.After decontamination, the valve was visually inspected, and no elements of non-conformity were identified according to the specifications in terms of geometrical aspects.The inflow area was found to be compliant, with no sharp edges observed and the pericardium fully covering the region.The replication of collapsing phases was performed using the returned valve pvf-m and a demo accessory kit, in order to attempt to reproduce the reported event.During the simulation of the valve deployment first in silicon aortic root #23 and then in silicon aortic root #21, no problems were encountered during the release and ballooning phases: the sealing at the annulus level was guaranteed as visible in attached pictures; thus, the valve remained fixed within the annulus.Then, inserting some water in the aortic roots from the outflow side, no paravalvular leaks were observed during the simulation.Considering the static conditions of the test, the water level remained stable under the leaflets¿ free edge in both cases.Based on the performed analysis, the reported event cannot be attributed to any intrinsic factors of the involved device, as no paravalvular leaks were observed during the simulation of the static leak test, further confirming the stability of the positioning and sealing performance.Furthermore, from the document review performed, no manufacturing deficiencies were noted.The analyses and simulations were performed to rule out the possibility of paravalvular leak (pvl), despite the initial report indicating that the observed bleeding was not considered pvl.No additional details or clarifications regarding the bleeding were provided, despite multiple follow-up attempts.Nevertheless, no pvl was detected in either of the two tested sizes of silicone aortic roots.
 
Additional Manufacturer Narrative
Updated section: b4, g3, g6, h2, h11.Corrected section: h6.This report is being submitted to correct health effect - impact code in section h6.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22146519
Report Number3004478276-2025-00139
Device Sequence Number18052120
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)290221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/08/2025
08/07/2025
01/14/2026
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/07/2025
09/05/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight80 KG